# SDR AALA201912249007

- Difficulty date: December 23, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 25,149 hours, 9,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS SEAT MOUNTED EMERGENCY LIGHT COVER MISSING 23D. REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSY. 23D IAW AMM 33-51-19.
